Follow
Russell Schwab
Russell Schwab
Associate Professor, Department of Mathematics, Michigan State University
Verified email at math.msu.edu - Homepage
Title
Cited by
Cited by
Year
Regularity for parabolic integro-differential equations with very irregular kernels
RW SCHWAB, L SILVESTRE
94*
Aleksandrov–Bakelman–Pucci type estimates for integro-differential equations
N Guillen, RW Schwab
Archive for Rational Mechanics and Analysis 206, 111-157, 2012
752012
Regularity results for nonlocal parabolic equations
M Kassmann, RW Schwab
arXiv preprint arXiv:1305.5418, 2013
632013
Stochastic homogenization of Hamilton-Jacobi equations in stationary ergodic spatio-temporal media
RW Schwab
Indiana University mathematics journal, 537-581, 2009
592009
Integro-differential equations with nonlinear directional dependence
M Kassmann, M Rang, RW Schwab
Indiana University Mathematics Journal, 1467-1498, 2014
53*2014
Periodic homogenization for nonlinear integro-differential equations
RW Schwab
SIAM journal on mathematical analysis 42 (6), 2652-2680, 2010
492010
Stochastic homogenization for some nonlinear integro-differential equations
RW Schwab
Communications in Partial Differential Equations 38 (2), 171-198, 2013
242013
Some free boundary problems recast as nonlocal parabolic equations
HA Chang-Lara, N Guillen, RW Schwab
Nonlinear Analysis 189, 111538, 2019
182019
Neumann homogenization via integro-differential operators
N Guillen, RW Schwab
arXiv preprint arXiv:1403.1980, 2014
152014
Min–max formulas for nonlocal elliptic operators
N Guillen, RW Schwab
Calculus of Variations and Partial Differential Equations 58 (6), 209, 2019
132019
Min–Max formulas for nonlocal elliptic operators on Euclidean Space
N Guillen, RW Schwab
Nonlinear Analysis 193, 111468, 2020
92020
Regularity for a special case of two-phase Hele-Shaw flow via parabolic integro-differential equations
F Abedin, RW Schwab
Journal of Functional Analysis 285 (8), 110066, 2023
82023
Estimates for Dirichlet-to-Neumann maps as integro-differential operators
N Guillen, J Kitagawa, RW Schwab
Potential Analysis 53, 483-521, 2020
52020
Neumann homogenization via integro-differential operators. Part 2: singular gradient dependence
N Guillen, RW Schwab
SIAM Journal on Mathematical Analysis 50 (2), 1679-1719, 2018
32018
Well-posedness for viscosity solutions of the one-phase Muskat problem in all dimensions
R Schwab, S Tu, O Turanova
arXiv preprint arXiv:2404.10972, 2024
2024
On Aleksandrov-Bakelman-Pucci Type Estimates For Integro-Differential Equations
R Schwab
2012
Random and periodic homogenization for some nonlinear partial differential equations
RW Schwab
The University of Texas at Austin, 2009
2009
CANCELLED-Hele-Shaw Flow and Parabolic Integro-Differential Equations
F Abedin, R Schwab
2023 Fall Central Sectional Meeting, 0
Hele-Shaw Flow and Parabolic Integro-Differential Equations
F Abedin, R Schwab
2023 Joint Mathematics Meetings (JMM 2023), 0
Riv. Mat. Univ. Parma, Vol. 5, No. 1, 2014
M Kassmann, RW Schwab
The system can't perform the operation now. Try again later.
Articles 1–20